Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Weakness, stuffy head, headaches, dizziness, nausea and diarrhea. Have hypothyroidism. On synthroid and lexapro

I have been achy, weak, stuffy head, headaches , dizzy, and rubbery legs. I have hypothyroidism and everything is fine with that. I am on synthroid for 20 years and on Lexapro for 2 and 1/2 years! I am trying to figure out if I should go to my doctor if I need a prescription or just wait it out. I am also so tired and can nap for three hours at a time and my eyes feel dry. I have felt a little nauseous at times, but nothing bad. I also had diarrhea 2 days out of the 5 days that I have had this. I am 44 yr. old 5 2 and about 135 lbs female
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
o.k you are on treatment for hypothyroidism.when was the last check up of blood for TSH and other values.when was your sugars evaluated and you did not mention about your sugar status.As your age and your status of hypothyroid and under correction also needs to keep an eye on 1.readjustment of synthetic thyroid hormone dqsage 2.get diagnosed you are not getting into diabetic also.

Answered: Thu, 28 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor